Point derivations and ideals in Banach algebras of differentiable functions

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)171-177
Number of pages7
JournalArchiv der Mathematik
Volume53
Issue number2
DOIs
StatePublished - Aug 1 1989

Fingerprint

Banach algebra
Differentiable

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{7e5ffd88e9184501be69150c76563c86,
title = "Point derivations and ideals in Banach algebras of differentiable functions",
author = "Samir Ouzomgi",
year = "1989",
month = "8",
day = "1",
doi = "10.1007/BF01198568",
language = "English (US)",
volume = "53",
pages = "171--177",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

Point derivations and ideals in Banach algebras of differentiable functions. / Ouzomgi, Samir.

In: Archiv der Mathematik, Vol. 53, No. 2, 01.08.1989, p. 171-177.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Point derivations and ideals in Banach algebras of differentiable functions

AU - Ouzomgi, Samir

PY - 1989/8/1

Y1 - 1989/8/1

UR - http://www.scopus.com/inward/record.url?scp=34249974100&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249974100&partnerID=8YFLogxK

U2 - 10.1007/BF01198568

DO - 10.1007/BF01198568

M3 - Article

AN - SCOPUS:34249974100

VL - 53

SP - 171

EP - 177

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 2

ER -